"On nonbijective canonical transformations in mathematical physics"

Dominique Lambert, Maurice KIBLER, André RONVEAUX

Research output: Contribution in Book/Catalog/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publication Proceedings of the 14th ICGTMP (Y.M. Cho, ed.)
Place of PublicationSingapore
Pages304-307
EditionWorld Scientific
Publication statusPublished - 1986

Cite this

Lambert, D., KIBLER, M., & RONVEAUX, A. (1986). "On nonbijective canonical transformations in mathematical physics". In Proceedings of the 14th ICGTMP (Y.M. Cho, ed.) (World Scientific ed., pp. 304-307).